Three weeks ago, my Dr. changed my med from Anoro to Trelegy (because I had had a recent exasperation). It seems to me that I have more shortness of breath since starting the new med. Has anyone else experienced this when changing to Trelegy? He wanted me to stay on Trelegy until I see him again in 6 months but it really seems I am better on the Anoro....is it all in my mind?
Jean, According to the label the the exact same drugs in the exact same amounts are in anoro and trelegy with trelegy having the additional steroid. I actually believe it is the steroid that gives me issue, but Doc wasn't sure. I know for absolute certain that I do much better on the inhaled powder over the mist inhalers. One puff with any of the mist inhalers and I struggle to find air.
That is interesting---will give it a try. I usually take my puffer 15 minutes before I get on the treadmill. Thank you.
Mike, just my opinion, but I think your doc is wrong to blame your physiology for the way Trelegy makes you feel. Is he a pulmonologist? The Trelegy contains an ICS, which the Anoro does not have. It's possible you react to that, or it's possible that even though Anoro contains a LAMA and a LABA, just like Trelegy, they don't use the same chemical composition (they do the same things, which is why they're in the same class, but they do it using different chemicals) and you may not react well to the chemical composition of Trelegy. That's why I think you react badly to Trelegy and it has nothing to do with your physiology. Just MHO.
Me too, Trelegy leaves me short of breath on my morning walks so Dr. changed me back to Anoro. Dr. believes it is physiology and my body just doesn't like the increased powder. I do quite well with the Anoro.